EconPapers    
Economics at your fingertips  
 

Barrier options in three dimensions

Marcos Escobar Anel (), Sebastian Ferrando and Xianzhang Wen

International Journal of Financial Markets and Derivatives, 2014, vol. 3, issue 3, 260-292

Abstract: The paper provides closed-form expressions for the price of several barrier type derivatives with a three-dimensional geometric Wiener process as underlying. These solutions are found for special correlation matrices and are given by linear combinations of three-dimensional Gaussian cumulative distributions. The method of images is used as a key technique to establish the solutions. Two cases are described extending the results to a wider set of correlation matrices, one case deals with random variances and the other case with random correlations.

Keywords: method of images; 3D Wiener process; distribution of minimum; maximum; financial derivatives; barrier options; random variances; random correlation. (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.inderscience.com/link.php?id=59642 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ids:ijfmkd:v:3:y:2014:i:3:p:260-292

Access Statistics for this article

More articles in International Journal of Financial Markets and Derivatives from Inderscience Enterprises Ltd
Bibliographic data for series maintained by Sarah Parker ().

 
Page updated 2025-03-23
Handle: RePEc:ids:ijfmkd:v:3:y:2014:i:3:p:260-292